# SDR AWXA0001724

- Difficulty date: May 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 45,811 hours, 33,055 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6551674501
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF OUTER BRACKET R1 DOOR LWR AFT CORNER FOR ACCESS TO INNER FITTING, FOUND OUTER BRACKET ALSO CRACKED.  REMOVED AND REPLACED OUTER BRACKET IAW SRM 51-40-02 PG 10-12.
